# SDR SWIA201440257

- Difficulty date: November 11, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,913 hours, 26,995 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FORWARD FACE UPPER RIB BETWEEN DOOR TRACK AND FUSELAGE GOUGED.  C-CHECK, RO 11/30/14, REPAIRED SUPPORT BRACKET, RIB,  PN 601R36008-175 ON FS 621 BULKHEAD LT SIDE REF REO.  ALL STEP COMPLIED WITH.
